default-icon

Acidity then rashes

Had acidity problem, took digene for 5 days or so. My stomach is very much better, but from last three days rashes are growing over my both legs. High itching on them. First they were just 2-3, looked like mosquito bites, but now there are as many as 15 with some odd shapes also. Related to stomach problem?
views-icons 40 Views Mail QnA Whatsapp QnA v

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Amarpreet Singh Riar
General Physician 11 yrs exp Delhi

Free 3 day follow up

Chat Now

₹200 for 24 hrs

You need to take anti histamines like Cetrizine and some PPIS like Tab Pantaprazole. Also some creams like Nadibact plus for local application on the rashes. This doesn't seem to be related to gastric problem. Do visit a Physician for further treatment
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO